Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Exotic smooth structures on $ 3\mathbf{CP}{}^2\char93 n\overline{\mathbf{CP}{}^2}$''


Author: B. Doug Park
Journal: Proc. Amer. Math. Soc. 136 (2008), 1503-1503
MSC (2000): Primary 57R55; Secondary 57R57, 53D05
Published electronically: December 6, 2007
Original Article: Proc. Amer. Math. Soc. 128 (2000), 3057-3065.
MathSciNet review: 2367125
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57R55, 57R57, 53D05

Retrieve articles in all journals with MSC (2000): 57R55, 57R57, 53D05


Additional Information

B. Doug Park
Affiliation: Department of Pure Mathematics, University of Waterloo, Waterloo, ON, N2L 3G1, Canada
Email: bdpark@math.uwaterloo.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09370-7
PII: S 0002-9939(07)09370-7
Received by editor(s): April 16, 2007
Received by editor(s) in revised form: October 4, 2007
Published electronically: December 6, 2007
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2007 American Mathematical Society